On tests for selection of variables and independence under multivariate regression models
T. Kariya,
Y. Fujikoshi and
P. R. Krishnaiah
Journal of Multivariate Analysis, 1987, vol. 21, issue 2, 207-237
Abstract:
The authors consider various procedures for testing the hypotheses of independence of two sets of variables and certain regression coefficients are zero under multivariate regression model. Various properties of these procedures and the asymptotic distributions associated with these procedures are also considered.
Keywords: Asymptotic; distribution; theory; correlated; multivariate; regression; equations; (CMRE); model; locally; best; invariant; tests; selection; of; variables; tests; for; independence (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90002-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:21:y:1987:i:2:p:207-237
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().